# SDR SIMA20190104010

- Difficulty date: January 4, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 44,000 hours, 40,244 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Beam
- Condition: Gouged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PASSENGER CABIN ESCAPE HATCH BEAM 2 IS GOUGED 2 EACH. RT PASSENGER CABIN ESCAPE HATCH BEAM (INTERNAL SKIN) GOUGES REPAIRED IAW ERS-EM-52MR-947.
